# SDR 2002UALA01717

- Difficulty date: November 12, 2002
- Submitted: November 20, 2002
- Operation: Air carrier
- Aircraft: N346UA
- Make and model: Boeing 737322
- Aircraft serial: 24250
- Aircraft time: 42,609 hours, 23,198 cycles
- Engine: Ge CFM56*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BEAM T CAP UPPER SURFACE STATION 291 RBL 10-50 HAS AREAS OF EXCESSIVE MATERIAL LOSS DUE TO CORROSION.  MAJOR REPAIR ACCOMPLISHED. T CAP REPLACED.
